We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Cohomogeneity one manifolds and homogeneous spaces of positive scalar curvature

Frenck, Georg and Galaz‐García, Fernando and Reiser, Philipp (2022) 'Cohomogeneity one manifolds and homogeneous spaces of positive scalar curvature.', Bulletin of the London Mathematical Society, 54 (1). pp. 71-82.


We characterize cohomogeneity one manifolds and homogeneous spaces with a compact Lie group action admitting an invariant metric with positive scalar curvature.

Item Type:Article
Publisher Web site:
Publisher statement:Open Access. This article is distributed under the terms of the Creative Commons Attribution License (CC-BY 4.0), which permits any use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
Date accepted:15 July 2021
Date deposited:27 May 2022
Date of first online publication:08 March 2022
Date first made open access:27 May 2022

Save or Share this output

Look up in GoogleScholar